MathSciNet Relay Station
MathSciNet bibliographic data
MR1860506 03E15 (28A05 54H05)
Zelený, Miroslav A remark on the Debs–Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3711–3714 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement